Okay so i'm 17 and i've been on the pill loestrin 24(sp?) for the past 3 months... me and my bf have been having sex for about 9 months or so... and we rarely use condoms he always pulls out... on a couple of days i have taken my pill alittle late... i normally start my period the friday or saturday before i start my new set... well i havent started and that was 5 days ago (12-16-09) ive never been this late... and a couple of days before i was supposed to start i had a brown pasty discharge i thought it was b/c i was about to start... well i was wrong... could i be pregnant???
Hi, and thanks for your medical question on eHealth forum
If you have been late in taking pills and use the withdrawal technique, then there are chances you could be pregnant as the withdrawal technique is not 100% safe. Also, a certain amount of brownish discharge is expected in pregnancy. Take a pregnancy test and see.
The other possibility is that the periods are delayed because of an irregular pill intake. Wait and see for another few days if the pregnancy test is negative. The other causes are hypothyroidism, polycystic disease of the ovary, anemia and poor diet.
A confirmed diagnosis cannot be made on the internet. Please consult a gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.